The Annals of Mathematical Statistics

The Elementary Gaussian Processes

J. L. Doob

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 15, Number 3 (1944), 229-282.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731234

Digital Object Identifier
doi:10.1214/aoms/1177731234

Mathematical Reviews number (MathSciNet)
MR10931

Zentralblatt MATH identifier
0060.28907

JSTOR
links.jstor.org

Citation

Doob, J. L. The Elementary Gaussian Processes. Ann. Math. Statist. 15 (1944), no. 3, 229--282. doi:10.1214/aoms/1177731234. https://projecteuclid.org/euclid.aoms/1177731234


Export citation